Note on Symmetric Words in Metabelian Groups
We completely describe n-symmetric words in a free metabelian group.
Gespeichert in:
Datum: | 2002 |
---|---|
1. Verfasser: | Holubowski, W. |
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
Інститут математики НАН України
2002
|
Schriftenreihe: | Український математичний журнал |
Schlagworte: | |
Online Zugang: | http://dspace.nbuv.gov.ua/handle/123456789/164351 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Zitieren: | Note on Symmetric Words in Metabelian Groups / W. Holubowski // Український математичний журнал. — 2002. — Т. 54, № 7. — С. 1013–1015. — Бібліогр.: 9 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineÄhnliche Einträge
-
On 2-Symmetric Words in Nilpotent Groups
von: Gupta, C.K., et al.
Veröffentlicht: (2002) -
A Note on FC-Groups
von: Chernikov, N.S.
Veröffentlicht: (2003) -
A note on noncosingular lifting modules
von: Amouzegar Kalati, T., et al.
Veröffentlicht: (2012) -
A note on semialgebraically proper maps
von: Dae Heui Park
Veröffentlicht: (2014) -
A note on a bound of Adan-Bante
von: Xiaoyou Chen
Veröffentlicht: (2014)